# SDR AU000965

- Difficulty date: September 20, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: 3682001115
- Condition: Cracked
- Location: L/G Retract
- Component: L/G Retract, Beech
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR RETRACTION ROD CRACKED IN TWO POSITIONS 180 DEGREES APART AND RUNNING LENGTHWISE FROM UNDER THE LOCKNUT.  CRACK LENGTH 6.35 MM (0.25 INCH).   ITEM WAS ALSO IDENTIFIED AS AN UNAPPROVED PART.   (X)
